# SDR DHL2001727003

- Difficulty date: January 27, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AIRCRAFT WOULD NOT PRESSURIZE, AUTOFAIL LIGHT ILLUMINATED AND FAILURE TO PRESSURIZE.  AFTER TAKEOFF ABNORMAL PROCEDURES WERE COMPLETED.  THIS DID NOT RESTORE NORMAL CABIN PRESSURIZATION.  A LOUD NOISE WAS COMING FROM THE FORWARD ENTRY DOOR AIRCRAFT AT 1200 FEET HAD 1.2 DIF. WITH CABIN AT 9000 FEET DURING INSPECTION A GAP WAS AT REAR OF DOOR BUT THE S/O DOOR ANNUNICIATOR DID NOT ILLUMINATE AT ANY TIME.  FOUND FWD ENTRY DOOR NOT SHUT PROPERLY.  CLOSED ENTRY DOOR, PRESSURIZED AIRCRAF.  OPS GOOD IAW 52-11-01 AND 21-31-0.
